Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes inter menstrual spotting?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4047 Questions
Question
Hi doctor,
Im experience a traces of blood a drop or 2 between my periods from past 4-5 cycles.
Is it serious problem to worry about?
Posted Sat, 16 Aug 2014 in Women's Health
 
 
Answered by Dr. S Patra 57 minutes later
Brief Answer:
NO NEED TO WORRY MUCH.

Detailed Answer:
Hello,

Thanks for writing to us. Followings are my comments.

1) Hormonal imbalance (due to effect of the tablet) and pelvic infection may cause this type of inter-menstrual spotting. However, it is very mild (according to given information) and you don't need to worry much. Just maintain genital hygiene properly.

2) Another thing, it may be a sign of ovulation if it occurs in the middle of the cycle. It is quite NORMAL. It occurs due to sudden drop in estrogen that occurs just before ovulation and leads to withdrawal bleeding (mild).

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr Soumen

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor